# SDR TRAX200800917

- Difficulty date: July 17, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY LIGHT HAS SEVERAL INOP BULBS.  RELAMPED AFT GALLEY FLOOR LEVEL EMERGENCY FLOOD LIGHT.  OPS CHECK GOOD.  (A)
